this. At the same time my psych. is slowly putting me on Lamictal 25mg 1x day. I called and asked how do I ween off of the cymbalta and was told to just take one 60mg cap. for 3 days and I should be okay and not go through withdrawls. This doesn't make andy sence to me, I've had to ween off of other meds and it was a bit more complicated.
Hello casinomama. You can look up the medication and side effects, etc by putting the name in the box above under the alphabet. It is important to read the part about pregnancy and birth control of you are of that age.
I am sure someone will be along who knows more about these meds. From the little I see, I would think you should ween down differently too. But perhaps the lacrimal slowly introduced counters any withdrawal. I would call the doctor once I read more and ask more questions until you are clear. You are certainly owed an answer better than you received. Let us know more as you find out.
If you try it the docs way, you will have terrible withdrawal. He needs to order 20 mg caps for you, then cut down 20 mga day, for a week, then another 20 for a week, and so on. I don't think lamictal will help at all, particularly since you've just started on it and won't be to max dose for a while.
Whoa, way too fast!! I weaned off of Cymbalta, with a doctors help, but I lowered my dosage 30mg every three weeks!! I still had some side effects, but nothing that I could not live with. Please, go back to your doctor and tell them that this is WAY too fast to wean off. You should take all the time that you need, and Cymbalta is especially hard to get off. If your psych doc gives you a hard time, then your psych doc has NO business prescribing the meds. Best wishes to you, and I wish you a symptom free withdrawal!!
I just got off the generic version of celexa. I had been on it for five years. My doctor told me to quit cold turkey and start another antidepressent. First of all being bipolar antidepressants are always the best thing. I can't take them. I have never been sicker in my life, vomiting, headaches and pain. I called the doctor he told me to "tough it out" lol. I missed work and after three days got better. I suggest coming off slow like those said above! 60mg is a lot! Go down to like 40, 30,20 etc. your doctor should have a better plan. See a psychiatrist I did and see saved my life. I just saw her this week!!! She told me to tritrate off lithium and up on lamictal. I take no antidepressants now!
U can not ween off that fast. Do not do that. U will experience horrible withdrawals. Ur doctor isn't familer with this med and doesn't know what he is doing. A doctor knows a little about a lot of things. He is not an expert in this med. u try to ween of that quick and it will kick your ass
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Dec 2011 • 1 answer
Updated 8 days ago • 9 answers
Updated 22 Feb 2015 • 3 answers
Updated 28 Nov 2017 • 2 answers
Updated 14 Oct 2018 • 8 answers